Facebook Pixel
EmpowHER Guest

Please reply me. also email

By Anonymous August 12, 2014 - 8:56am
Rate This

Hello Maam
My wife had her last period from 18 July to 24 July.We had some sexual activity in morning of 2nd Aug. I didnt insert my penis. But i rubbed it in her genitals. I ejaculated outside. After we did, she took Emergency pill Unwanted 72 immediatly. after two days she got small fever. But today on 12th Aug she cramped and got little blood. she misunderstood it as her period which are due on 17th Aug. That blooding and stomachache lasted for just 2,3 hours. Was it implantation bleeding ?? Is there any chance of pregnency?
Pls help us out. We are scared like hell.

Add a Comment1 Comments


Hello Anonymous,

Thank you for reaching out to us with your concerns regarding your wife and the risk for pregnancy.

An emergency contraceptive pill is effective in preventing pregnancy when taken within 72 hours following unprotected intercourse.
This pill does have side effects. Some women fell ill and will vomit. Some have a headache, feel dizzy, experience lower stomach cramps. Irregular bleeding is a side effect. Fatigue and breast tenderness can occur after taking emergency contraceptive pills.

I think your wife's symptoms are side effects of the pill. If she does not get a regular period within 3 weeks of taking the pill, she could take a home pregnancy test.


August 12, 2014 - 9:19am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!